Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 45837, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/45837

Generalized Baer rings

Department of Mathematics, Daejin University, Pocheon 487-711, Korea

Received 8 May 2006; Revised 6 July 2006; Accepted 18 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tai Keun Kwak, “Generalized Baer rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 45837, 11 pages, 2006. doi:10.1155/IJMMS/2006/45837